# SDR ASOA03277

- Difficulty date: June 27, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: GG670800144
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, THE RT INBOARD SLAT TELESCOPIC DUCT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD SLAT TELESCOPIC DUCT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
